# SDR QMLA2019111119084

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Aircraft time: 8,955 hours, 39,533 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 8,653 hours, 26,327 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 355A1305200701
- Part serial: AE4014
- Condition: Cracked
- Location: Rt Horiz Stab
- Component: Tailboom, Airbus
- Component part number: 2300000208
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 600 HOUR INSPECTION, THE MECHANIC FOUND 4 CRACKS UNDER THE DEVORE LIGHT DOUBLER ON THE TOP RIGHT HAND SIDE OF THE HORIZONTAL STABILIZER. *** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION ***
